# SDR DALA13004389007

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 53,490 hours, 38,977 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT THRU 17,000FT, RECEIVED A FLOW LIGHT WITH CABIN PRESSURE CLIMBING. FOLLOWED QRH PROCEDURE, NO HELP.  DESCENDED TO 10,000 FT DUE TO LOSS OF BOTH LT AND RT PACKS.  THE CABIN PRESSURE REMAINED WITHIN RANGE AND THE MASKS DID NOT DEPLOY.  MX R & R PRESSURE SUPPLY INDICATOR AND AUGMENTATION VALVE FILTER ELEMENT AS A PRECAUTION.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
